MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B91260490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date involving a primary set, 3 clave y-sites, 100 inch, non-deh, and it was reported that the anti-reflux valve is permeable, so not functional.The injected medication rises in the solution and is not properly administered to the patient.Inadequate dosage for the administration of medication, which can have harmful consequences for the patient.There were no reported patient involvement or harm.

Brand Name
PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25530948
Report Number9615050-2026-00553
Device Sequence Number9633931
Product Code FPA
UDI-Device Identifier10887787009306
UDI-Public(01)10887787009306(17)281101(10)14571061
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB91260490
Device Lot Number14571061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown